# SDR IPXA2016110810421

- Difficulty date: October 19, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 1 PYLON CLOSURE WEB VERTICAL ANGLE IS CRACKED.   REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG. AUB7564 AND SRM 54-01-42.
